• has anyone ever been diagnose with parkinson after completing chemo

    Asked by yosoyme on Sunday, September 8, 2019

    has anyone ever been diagnose with parkinson after completing chemo

    I started having tremors during Taxol treatment. tremors never went away, i was diagnose with Parkinson a year ago

    6 Answers from the Community

    6 answers
    • GregP_WN's Avatar
      GregP_WN

      I have not, but that's an interesting symptom/side effect. Did you have any shaking/tremors or any sign at all prior to diagnosis?

      6 months ago
    • rachelarmom's Avatar
      rachelarmom

      I was treated with cytoxan which has shaking and nerve damage as side effects. I did have shaking during treatment, and was left with permanent nerve damage.

      6 months ago
    • yosoyme's Avatar
      yosoyme

      no shaking or tremors prior to chemo. I was an active person in the past. I do now and then have nerve pain on left arm, which started with chemo. Only my left side is affected.

      6 months ago
    • Carol1286's Avatar
      Carol1286

      That's interesting that you mention this. I have a tremendous amount of shaking and tremors. Most days it's bad in the morning. I get stares from people in restaurants. Some days or doesn't resolve throughout the day. My coworker has begun to notice and comment. I haven't been diagnosed. I'm afraid my doctor will think I'm a hypochondriac and brush me off. Even though I am not a complainer.

      6 months ago
    • emmmi's Avatar
      emmmi

      My friend, who had stage 3 cancer, 13 years ago, was diagnosed with Parkinson’s about two years ago. She had to have chemo prior to her lumpectomy to shrink the tumor and that did not work at the beginning, so she had more chemo and then it worked. I am convinced that the chemo caused the Parkinson’s.

      6 months ago
    • yosoyme's Avatar
      yosoyme

      I believe we received too high of dosage of chemo that caused our shaking/tremors. Article I found on Oncology times, December 2001. Chemo induced Parkinsonism. Still searching for more information cause Parkinson meds are not agreeing with me, their side effects. My neurologist was not familiar with chemo could cause Parkinson.

      6 months ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.